| Model Number |
DWD067 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Patient Problem/Medical Problem (2688)
| Date of Event |
07/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This is the final report submitted regarding this surgical event and medical device.
Event or Problem Description
It was reported that a patient is facing an instability-dislocation.Patient dislocated shoulder and has had issues with instability since.X-rays show broken inferior screw on glenoid.Patient will undergo a revision surgery to fix instability issues.Patient id : (b)(6).